# SDR YENA20130214043

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 19,958 hours, 12,191 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 571 HPN-PBI, AIRCRAFT DIVERTED TO JFK DUE TO SLATS WOULD NOT RETRACT AFTER TAKEOFF.  ON TROUBLESHOOTING FOUND SKEW SENSOR HARNESS P0893 SHORTED TO SHIELDING AT PINS 1 AND 2.  NEED TO REPLACE SKEW SENSOR HARNESS P0893 LEFT WING SKEW SENSOR BETWEEN SLATS 3/4.  REMOVED AND REPLACED LEFT HARNESS P0893 IAW AMM 27-83-07.  OPS CHECKS NORMAL.
